# SDR AWXA200500516

- Difficulty date: March 31, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-19 CHECK, FOUND NUMEROUS DAMAGED SPLICES AND CONNECTOR ON PASSENGER CABIN EMERGENCY ESCAPE PATH LIGHT HARNESS.  MAINTENANCE REMOVED AND REPLACED DAMAGED SPLICES AND CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT HARNESS IAW SWPM 20-42-01, OPERATIONAL CHECK WAS GOOD.
